Top
10
Doctor insights on: Vomiting Expect Chemotherapy

Share
1

1
How much vomiting can you expect during chemotherapy?

How much vomiting can you expect during chemotherapy?

Depends: Some chemotherapy drugs cause more nausea than others. There are many good drugs today that can decrease the amount of nausea and work for days at a time. Besides the medicines to decrease nausea, other things that help are small frequent high protein meals instead of large meals. ...Read more

See 1 more doctor answer
Dr. Oscar Novick
2,118 doctors shared insights

Vomiting (Definition)

Nausea is the sensation of having an urge to vomit. Vomiting is forcing the contents of the stomach up through the esophagus and ...Read more


2

2
How often do are you supposed to vomit during chemotherapy?

How often do are you supposed to vomit during chemotherapy?

How about never?: You are not 'supposed' to vomit. Not all chemo drugs will cause vomiting and there are many agents used nowadays to prevent that side effect. Sadly, some people will still have nausea and even vomit but you should not assume that is the rule. Word of advise: if you are 'sure' you will vomit with chemo, there is very little your doc can do to prevent it. Very powerful the mind is.... ...Read more

3

3
What to expect with chemotherapy? Pain, nausea, vomiting?

What to expect with chemotherapy?  Pain, nausea, vomiting?

Expectations : Nausea should be expected. Vomiting can occur. Though, you should have access to plenty of medications for nausea. Many people have flushing or an odd taste while getting chemo. Pain would be very unusual. There are some chemo meds that can have an allergic effect, so rash and flu-like symptoms can occur. ...Read more

4

4
Why do I vomit blood after chemotherapy?

Why do I vomit blood after chemotherapy?

YOU SHOULD NOT!: You need to talk to your oncologist right away and work this out. Vomiting blood can be quite serious and the medical team needs to know about this immediately. ...Read more

See 1 more doctor answer
5

5
Its 3 months after chemotherapy, but still I am facing vomitings once in a week. Also there is swere pain on my lower right stomatch after vomiting?

Its 3 months after chemotherapy, but still  I am facing vomitings once in a week.
Also there is swere pain on my lower right  stomatch after vomiting?

Ask oncologist: Your cancer doctor should be able to evaluate the cause for this. It is doubtful that it due to chemotx this far removed from treatment. Sounds like something else may be going on. Your oncologist will probably be able to figure this out quickly, . ...Read more

See 1 more doctor answer
6

6
Why does chemotherapy cause nausea and vomiting?

Why does chemotherapy cause nausea and vomiting?

It's a toxin: The brain has an area that triggers nausea and vomiting if something toxic gets in the body. This is what prevented early humans from dying after eating poisonous berries! chemotherapy triggers the same area of the brain, and the body tries to protect itself by vomiting. New anti-nausea drugs are so effective because they target the "vomit center" in the brain. ...Read more

See 1 more doctor answer
7

7
What causes the nausea and vomiting during chemotherapy?

What causes the nausea and vomiting during chemotherapy?

Multiple: Esophageal and gastric(stomach) irritation and slough of sensitive surfaces . The drugs are effective but can be harsh to other systems. ...Read more

See 1 more doctor answer
8

8
Why should I treat my nausea and vomiting during chemotherapy?

Why should I treat my nausea and vomiting during chemotherapy?

Helpful to healing: Too much nausea and vomiting may allow one to be dehydrated and undernourished and to feel just plain miserable. The last thing your body needs while fighting cancer. To treat nausea is to also allow one to be more comfortable during such a crucial time. There are several different regimens available, and your treating doctor will go over these with you. ...Read more

See 1 more doctor answer
9

9
Are there foods should be avoided during chemotherapy? Because there are Abdominal distension and vomiting

Are there foods should be avoided during chemotherapy? Because there are Abdominal distension and vomiting

Ask oncologist: You should ask your oncologist, and/or the oncology nurses. They will have a better sense of what type of diet you should be on based on patient feedback they have received over the years. Hope this helps! ...Read more

Dr. Devon Webster
945 doctors shared insights

Chemotherapy (Definition)

The term chemotherapy typically is used to describe using chemicals to treat ...Read more